Alert archive / California / Red Flag Warnings in 2008

Red Flag Warning 22, NWS San Diego, CA

May 21, 2008Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this red flag warning at May 21, 2008, 3:31 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 21, 2008, 7:53 AM PDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 21, 2008, 3:31 AM PDT (10:31 UTC)
In effect from
May 21, 2008, 7:53 AM PDT
Expired
May 21, 2008, 6:00 PM PDT
In force
10 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 4:22 PM PDTNON-TSTM WND GST 45Needles, CAMEASURED AT KEED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2008-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2008-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSGX 211031
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
331 AM PDT WED MAY 21 2008

...RED FLAG WARNING FOR THE DESERTS FOR THIS AFTERNOON FOR THE 
COMBINATION OF RELATIVE HUMIDITY LESS THAN 15 PERCENT AND WIND
GUSTS GREATER THAN 35 MPH FOR AT LEAST 6 HOURS...

.STRONG ONSHORE FLOW AND A RESIDUAL WARM...DRY ATMOSPHERE WILL
BRING 6 HOURS OF RELATIVE HUMIDITY BELOW 15 PERCENT AND WIND GUSTS
GREATER THAN 35 MPH THIS AFTERNOON.

CAZ260>262-212145-
/O.NEW.KSGX.FW.W.0022.080521T1900Z-080522T0100Z/
VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-
MORONGO VALLEY-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
SAN DIEGO COUNTY DESERTS-
INCLUDING THE ANZA BORREGO DESERT STATE PARK-
331 AM PDT WED MAY 21 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM PDT THIS
AFTERNOON FOR THE COMBINATION OF RELATIVE HUMIDITY BELOW 15 
PERCENT AND WIND GUSTS GREATER THAN 35 MPH FOR AT LEAST 6 HOURS...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PDT THIS
AFTERNOON. 

RELATIVE HUMIDITY IS EXPECTED TO FALL TO NEAR OR BELOW 15 PERCENT
AND WIND GUSTS EXCEED 35 MPH FOR 6 HOURS THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MARTIN
2 follow-up statements
000 
WWUS86 KSGX 211453
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
753 AM PDT WED MAY 21 2008

...RED FLAG WARNING IN EFFECT FOR DESERT SLOPES OF MOUNTAINS AND
FOR DESERT AREAS THIS AFTERNOON FOR THE COMBINATION OF RELATIVE
HUMIDITY LESS THAN 15 PERCENT AND WIND GUSTS GREATER THAN 35 MPH
FOR AT LEAST 6 HOURS...

.WINDS GUSTING OVER 55 MPH AND RELATIVE HUMIDITY AT OR BELOW 15
PERCENT HAVE BEEN OCCURRING OVER THE DESERT SLOPES OF THE MOUNTAINS
SINCE ABOUT 0300 PDT THIS MORNING. OVER THE DESERT VALLEY FLOORS
WINDS ARE ALSO GUSTING OVER 35 MPH BUT HUMIDITY HAS NOT YET FALLEN
BELOW 15 PERCENT. THIS WILL OCCUR BY LATE MORNING. THESE CRITICAL
FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL 1800 PDT THIS EVENING.
FIRE GROWTH WILL BE RAPID IN THESE AREAS DUE TO THE VERY DRY AND
NEAR CONTINUOUS FUELS. 

CAZ255-256-258-220100-
/O.EXB.KSGX.FW.W.0022.080521T1453Z-080522T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
753 AM PDT WED MAY 21 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON FOR 
THE DESERT SLOPES OF THE MOUNTAINS AND THOSE PORTIONS OF THE 
THE SAN BERNARDINO NATIONAL FOREST AND CLEVELAND NATIONAL
FOREST NOT LOCATED IN THE FRONT COUNTRY REGION DUE TO RELATIVE
HUMIDITY BELOW 15 PERCENT AND WINDS GUSTING OVER 35 MPH...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

RELATIVE HUMIDITY HAS FALLEN BELOW 15 PERCENT AND WIND GUSTS
ARE EXCEEDING 35 MPH. WIND GUSTS THIS MORNING AT BURNS CANYON
RAWS AND THE MOUNT SAN JACINTO TRAM HAVE RANGED BETWEEN 55 AND 66
MPH. SIMILAR CONDITIONS ARE LIKELY THROUGHOUT THE DAY AND WILL
SPREAD SOUTH TO ALSO AFFECT PORTIONS OF THE CLEVELAND NATIONAL
FOREST AND AREAS OF SAN DIEGO COUNTY LOCATED EAST OF HIGHWAY 79.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ260>262-220100-
/O.CON.KSGX.FW.W.0022.080521T1900Z-080522T0100Z/
VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-
MORONGO VALLEY-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
SAN DIEGO COUNTY DESERTS-
INCLUDING THE ANZA BORREGO DESERT STATE PARK-
753 AM PDT WED MAY 21 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM PDT
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM PDT
THIS AFTERNOON. 

RELATIVE HUMIDITY IS EXPECTED TO FALL TO NEAR OR BELOW 15 PERCENT
BY NOON. WINDS ARE ALREADY GUSTING OVER 35 MPH. THE COMBINATION OF
BOTH OF THESE WILL CONTINUE THROUGH THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BALFOUR
000 
WWUS86 KSGX 220041
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
541 PM PDT WED MAY 21 2008


CAZ260>262-220145-
/O.EXP.KSGX.FW.W.0022.000000T0000Z-080522T0100Z/
VICTOR VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-
MORONGO VALLEY-COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-
SAN DIEGO COUNTY DESERTS-
INCLUDING THE ANZA BORREGO DESERT STATE PARK-
541 PM PDT WED MAY 21 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. 

$$

CAZ255-256-258-220145-
/O.EXP.KSGX.FW.W.0022.000000T0000Z-080522T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
541 PM PDT WED MAY 21 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. 


$$

SCV

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at May 20, 9:30 PM PDT, 6 hours 1 minute earlier.

Area forecast discussion, May 20, 9:30 PM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT TUE MAY 20 2008

.SYNOPSIS...
COOL AND CLOUDY WEATHER IS EXPECTED THE REST OF THIS WEEK AS THE
MARINE LAYER DEEPENS AND ONSHORE FLOW INCREASES. GUSTY WINDS WILL
CONTINUE OVER THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY AFTERNOON.
A LOW PRESSURE SYSTEM WILL CAUSE A SLIGHT CHANCE OF SHOWERS OR
THUNDERSTORMS LATE THURSDAY THROUGH FRIDAY. CLOUDY...COOL AND
UNSETTLED WEATHER IS EXPECTED FOR MOST OF THE MEMORIAL DAY WEEKEND
AS THE LOW PRESSURE SYSTEM REMAINS OVER THE AREA.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM...TONIGHT THROUGH FRIDAY...
MOST AREAS EXPERIENCED MUCH COOLER WEATHER TODAY WITH THE RETURN OF
THE MARINE LAYER WHILE FOLKS IN THE COACHELLA VALLEY ENDURED ONE
LAST DAY OF VERY HOT WEATHER. A HIGH TEMPERATURE RECORD OF 111 WAS
SET AT THERMAL...BUT THIS SHOULD BE THE LAST OF THE RECORD HIGH
TEMPS FOR QUITE SOME TIME. THE UPPER HIGH HAS MOVED OUT OF THE AREA
AND BIG CHANGES ARE IN THE FORECAST. ONSHORE PRESSURE GRADIENTS ARE
ON THE RISE...NOW RUNNING 12 MB SAN-TRM AND 20 MB SAN-SLC...AND THE
00Z NKX SOUNDING INDICATES THE MARINE LAYER IS AROUND 2000 FT DEEP.
AN APPROACHING TROUGH OF LOW PRESSURE WILL FURTHER DEEPEN THE MARINE
LAYER OVERNIGHT TO 3500-4000 FT AND CAUSE STRONG GUSTY WINDS TO
DEVELOP OVER THE MOUNTAINS AND DESERTS...ESPECIALLY ON THE WIND
PRONE RIDGES AND DESERT SLOPES/CANYONS/VALLEYS IN SAN BERNARDINO
COUNTY WHERE GUSTS BETWEEN 58-70 MPH ARE POSSIBLE. WINDS WILL
PROBABLY BE ADVISORY STRENGTH TO THE SOUTH IN THE RIV-SAN MOUNTAINS
AND LOWER DESERTS. THE MARINE LAYER SHOULD BE DEEP ENOUGH BY
WEDNESDAY MORNING TO CAUSE AREAS OF DRIZZLE WEST OF THE MOUNTAINS
AND DENSE FOG ON THE COASTAL SLOPES. EXPECT LIMITED CLEARING DURING
THE DAY AS A STRONG JET CARVES OUT A LARGE TROUGH OVER THE WEST AND
ONSHORE FLOW MAINTAINS A DEEP MARINE LAYER. THE COOLING TREND SHOULD
CONTINUE WITH DAYTIME HIGHS DOWN ANOTHER 5-10 DEGREES ON WEDNESDAY.

DRY AND WINDY WEATHER CONTINUES IN THE UPPER DESERTS HOWEVER IT
APPEARS THAT DAYTIME TEMPS WILL BE LOW ENOUGH...AND DEW POINT TEMPS
HIGH ENOUGH...TO DROP THE RED FLAG WARNING. DONT ANTICIPATE NEEDING
ANY RED FLAG WARNINGS FOR TOMORROW AS CONDITIONS WILL BARELY BE
BORDERLINE RED FLAG CRITERIA AT BEST...AND ONLY DURING THE AFTERNOON.

FOR THURSDAY...ALL THE MODELS INDICATE THAT THE BROAD UPPER TROUGH
WILL CLOSE OFF OVER THE GREAT BASIN AND RETROGRADE TOWARDS SOCAL AS
A 100-120KT JET DEVELOPS OFF OUR COAST. BY FRIDAY...THE CENTER OF
THE UPPER LOW IS EXPECTED TO BE OVER SOCAL WITH 500 MB TEMPS BELOW
-20C AND A SFC-600 MB LIFTED INDEX OF -3C. THE CHANCE FOR SHOWERS
AND POSSIBLE THUNDERSTORMS IS BEGINNING TO LOOK PRETTY GOOD SO POPS
MAY NEED TO BE INCREASED AS WE GET CLOSER TO THIS EVENT. VERY
DIFFICULT AT THIS POINT TO SPECULATE ON POSSIBLE RAINFALL AMOUNTS AS
PRECIP WOULD BE CONVECTIVE IN NATURE AND THERE IS STILL SOME
UNCERTAINTY REGARDING THE EXACT POSITION OF THE UPPER LOW. IN
GENERAL...EXPECT COOL AND UNSETTLED WEATHER ON FRIDAY.

.LONG TERM...SATURDAY THROUGH MEMORIAL DAY...
PRESENCE OF THE UPPER LOW/TROUGH OVER THE REGION DURING THIS PERIOD.
SLIGHT DISAGREEMENTS AMONGST GLOBAL MODELS ON TROUGH AXIS POSITION
AND INTENSITY BUT NOT ENOUGH TO BE SWAYED FROM OVERALL COOL MOIST
PATTERN THAT WILL PREVAIL DURING THIS PERIOD. STILL LOOKS LIKE LOTS
OF CLOUDS FOR THE WEEKEND. AND MAYBE SOME MORE DRIZZLE OR LIGHT
SHOWERS...ESPECIALLY WEST OF MOUNTAINS. CONDITIONS SHOULD IMPROVE A
BIT BY MEMORIAL DAY WITH LESS CLOUDS AND SLIGHTLY WARMER WEATHER.

&&

.AVIATION...
210230Z...MARINE LAYER IS EXPECTED TO DEEPEN TO AROUND 3K FEET
TONIGHT WITH FURTHER DEEPENING EXPECTED ON WEDNESDAY. STRATUS WITH
BASES AROUND 1.5K FT MSL WILL SPREAD INLAND TO THE FOOTHILLS
OVERNIGHT. MULTIPLE LAYERS EXPECTED TO DEVELOP AND RESULT IN CIGS
RISING BY MORNING AND THROUGH THE DAY WED TO BETWEEN 2.5K AND 3K FT
MSL...WITH TOPS NEAR FL040. SOME DRIZZLE AND FOG MAY LOWER VIS AT
TIMES TO BETWEEN 3-5SM. CIGS MAY BREAK OCCASIONALLY W OF THE
MOUNTAINS ON WED...BUT GENERALLY OVC SKIES EXPECTED TO PERSIST.

ABOVE THE MARINE LAYER INCLUDING THE MOUNTAINS AND DESERTS...SKIES
WILL BE MOSTLY CLEAR WITH UNRESTRICTED VISIBILITY.

GUSTY WEST WINDS TO 40 KTS ARE EXPECTED ACROSS THE MOUNTAINS CRESTS
AND DESERTS TONIGHT AND WEDNESDAY...WITH ASSOCIATED MOUNTAIN WAVE
AND ROTOR ACTIVITY EXPECTED OVER THE ADJACENT DESERT AREAS...
ESPECIALLY NEAR KPSP.

&&

.MARINE...
210230Z...A 4 TO 5 FT SOUTH SWELL IS MOVING THROUGH THE COASTAL
WATERS TONIGHT. THIS SHOULD BRING ABOVE NORMAL SURF...MAINLY TO THE
ORANGE AND NORTHERN SAN DIEGO COUNTY BEACHES THROUGH WEDNESDAY.
LOCAL SETS TO 8 FEET ARE EXPECTED ON THE MORE EXPOSED S FACING
BEACHES.

ALSO...A LARGE SHORT PERIOD NORTHWEST SWELL IS EXPECTED TO MOVE INTO
THE OUTER COASTAL WATERS TODAY WITH SOME INCREASE IN NORTHWEST SWELL
IN THE INNER WATERS. THIS COULD BRING HIGHER THAN NORMAL SURF TO THE
SAN DIEGO COUNTY BEACHES ON WEDNESDAY. THE LARGEST SWELLS ARE
EXPECTED TO REMAIN WELL OFF THE COAST...NEAR SAN CLEMENTE ISLAND.
THE COMBINATION OF THE LARGE SHORT PERIOD NORTHWEST SWELL AND STRONG
NORTHWEST WINDS OVER THE OUTER WATERS WILL RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT...SO A SMALL CRAFT ADVISORY HAS BEEN
POSTED.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FOR THE SAN BERNARDINO COUNTY MOUNTAINS AND
DESERTS AND WIND ADVISORY FOR THE RIVERSIDE AND SAN DIEGO COUNTY
MOUNTAINS AND DESERTS THROUGH 600 PM WEDNESDAY. SEE LAXNPWSGX.

SMALL CRAFT ADVISORY FOR THE OUTER WATERS THROUGH WEDNESDAY NIGHT.
SEE LAXCWFSGX.

&&

PUBLIC...SCV
AVIATION/MARINE...JAD

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, May 20, 4:00 PM PDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT WED MAY 20 2008

CAZ042-043-048-050-055>058-060>062-221200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 PM PDT WED MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...REST OF TODAY AND TONIGHT

GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST IN THE DESERTS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON...ESPECIALLY
OVER THE MOUNTAINS. THE THREAT FOR THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY MORNING.

SNOW SHOWERS ARE POSSIBLE ABOVE 7500 FT IN THE SAN GORGONIO
WILDERNESS AND ON MOUNT SAN JACINTO THURSDAY AFTERNOON THROUGH
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

SCV

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:13 PM PDTHigh Surf AdvisorySGXSan Diego36 hr

Nearby

Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.